advertisement
Question
Posted by: Lin | 2010/06/14

Problem sleeping

I don''t sleep well. Maybe 3 - 4 hours a night. Nothing during the day. In the mornings I feel awful! I don''t have energy and feel like I''m not " in my body" . I can''t concentrate. I''m very emotional. I''m VERY short tempered. In the afternoon it''s slightly better. In the evenings around 9 I start to get ALOT of energy. I can do anything! I''ve tried all the home remedies. I''ve been on a course of sleeping tablets in an attempt from my dr to get me back into a pattern.
I had a MRI and the works. Nothing wrong. I have Bipolar 1 and was on meds for a year. Currently I''m on Pur-Bloka 40mg, Epilem CR 500mg and Trepiline 10mg because I get regular terrible migrains.
I''ve always been a terrible sleeper but in the past 3 months it''s become unbearable.
Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

The chemistry of sleep and the chemistry of mood disorders is the same, so we often get an overlap between the two conditions.

I am very concerned that the bipolar may be at the root of this, and I think your first port of call should be to get back to your psychiatrist and discuss this with her.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010/06/15

The chemistry of sleep and the chemistry of mood disorders is the same, so we often get an overlap between the two conditions.

I am very concerned that the bipolar may be at the root of this, and I think your first port of call should be to get back to your psychiatrist and discuss this with her.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement